# SDR PLGA971001B

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751BA
- Make and model: Saab SF340A
- Aircraft serial: 340A157
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24668081
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: B, O
- Precautionary procedure: E, F

## Discrepancy

BTV - FLT 4206 - WHILE 30 MILES FROM BTV, THE F/O NOTED SPARKS COMING FROM RIGHT ENGINE INTAKE.  CREW FOLLOWED CHECKLIST AND SHUTDOWN RIGHT ENGINE AND DISCHARGED FIRE BOTTLE.  AIRCRAFT LANDED AT BTV WITHOUT INCIDENT.  MAINTENANCE FOUND LOWER HEATED INTAKE DUCT HAD A BURN HOLE.  DUCT WAS REPLACED AND SYSTEM CHECKED GOOD.  (M)
